IJPAM: Volume 108, No. 1 (2016)

NON-EXISTENCE OF BIANCHI TYPE IV
SPACE-TIME IN MODIFIED GRAVITY

B. Mishra$^1$, P.K. Sahoo$^2$, Avinash Aman$^3$
$^{1,2,3}$Department of Mathematics
Birla Institute of Technology and Science-Pilani
Hyderabad Campus, Hyderabad, 500078, INDIA


Abstract. We have investigated non-diagonal Bianchi type IV space-time filled with perfect fluid in the framework of $f(R,T)$ gravity, where $R$ is the Ricci scalar and $T$ is the trace of the energy-momentum tensor. We have considered two cases of $f(R,T)$ gravity: $f(R,T)=R+2f(T)$ and $f(R,T)=f_1(R)+f_2(T)$. In both the cases, it is found that the perfect fluid does not survive and the space-time turns out to be flat in $f(R,T)$ theory of gravity.

Received: February 24, 2016

AMS Subject Classification:

Key Words and Phrases: space-time, $f(R,T)$ gravity, perfect fluid

Download paper from here.




DOI: 10.12732/ijpam.v108i1.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 1
Pages: 13 - 21


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).